# SDR SWAA2021120340491

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP IN AFT CARGO BAY BS 804, RBL19, WL 158.   REMOVED DAMAGE FROM STRAP, FOUND OUT OF LIMITS.  REMOVED STRAP IAW SRM 51-40-02.   LOCATED AND DRILLED A NEW STRAP IAW SRM 51-40-05-0G-0, AND DWG 146A8120 REV -.   INSTALLED THE NEW STRAP IAW SRM 51-40-02, AND DWG 146A0081 REV C, AND DWG 146A8120 REV -.
